# SDR DALA2022070804755

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CORROSION SEAT TRACK Y1292 LOC ON FR 12 TO FR24 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC ON FR 12 TO FR24 IN PASSENGER CABIN. (2310593)
